# SDR 2021FA0000262

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: General aviation
- Aircraft: N5075
- Make and model: Tcraft BC12D
- Aircraft time: 1,100 hours
- Engine: Cont A65*
- Engine time: 1,000 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Ring Assembly
- Part number: 530144A1P015
- Condition: Worn
- Location: Engine
- Part time: 1,000 hours
- Component: Cylinder
- Component part number: 6220
- Stage of operation: UK
- How discovered: C
- Nature of condition: K, O
- Precautionary procedure: K

## Discrepancy

LOSS OF COMPRESSION AND OIL ON #2 CYLINDER DUE TO WORN PISTON RINGS WITH 35 HOURS SINCE OVERHAULED CYLINDER WITH NEW RINGS GAPPED TO .014.

*NOT FOUND IN AIRCRAFT INQUIRY
